On asymptotic zero distribution of Laguerre and generalized Bessel polynomials with varying parameters

  1. Martínez-Finkelshtein, A. 12
  2. Martínez-González, P. 1
  3. Orive, R. 3
  1. 1 Universidad de Almería
    info

    Universidad de Almería

    Almería, España

    ROR https://ror.org/003d3xx08

  2. 2 Universidad de Granada
    info

    Universidad de Granada

    Granada, España

    ROR https://ror.org/04njjy449

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Año de publicación: 2001

Volumen: 133

Número: 1-2

Páginas: 477-487

Tipo: Artículo

DOI: 10.1016/S0377-0427(00)00654-3 SCOPUS: 2-s2.0-0035417493 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus